# SDR SWAA102711

- Difficulty date: May 11, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 81,025 hours, 48,122 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 69355005
- Part serial: DA3710
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REQUESTING "LANDING GEAR DOWN" HAD NORMAL INDICATIONS FOR NOSE AND LEFT MAIN BUT RED RIGHT GEAR AND NO GREEN LIGHT.  RECYCLED LANDING GEAR ALL INDICATIONS NORMAL.  REMOVED AND REPLACED RT MLG UPLOCK ACTUATOR PER MM.
